# SDR 08FDEA03914

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 74,104 hours, 23,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601076418
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STA 849, LBL 75 HAS GOUGE MARK.  REMOVED AND REPLACED SEAT TRACK IAW SRM 53-70-00 VOL 1,FIG 1, SHT 1.  FABRICATED NEW SEAT TRACK UNDER MAE TRAVELER NR 78/758027 IAW SRM 53-70-00.  BLENDED GOUGE OUT OF LIIMITS .240 AFTER REWORK MAX REWORK .260 IAW SRM 53-70-00.  REMOVED AND REPLACED 2 FLOOR PANELS STA 823-999 LBL 48-75 IAW AMM 53-21-08-02.
